# SDR DALA2023070305333

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 69,447 hours, 26,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4954686) ON SERVICE CK FOUND EMERGENCY LIGHT AT ROW 17 & 18 INOP. T/S FOUND WIRE DISCONNECTED AND BATTERY PACK FUSES BLOWN. RECONNECT WIRE & REPLACED FUSES REF B737 AMM 20-30. OK FOR SVC.
